# SDR DXTA2022112174380

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800155
- Aircraft time: 13,888 hours, 9,173 cycles
- Engine: Pwc PW306C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Inoperative
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLYING TAKEOFF POWER FOR DEPARTURE, AROUND 50KTS IAS THE RIGHT THEN LEFT THRUST REVERSER EMERGENCY STOW SWITCH LIGHTS STARTED FLASHING. THEY WORKED FINE ON PREVIOUS LEGS AND WERE NOT TESTED BETWEEN LEGS IAW NORMAL PROCEDURE.  FOLLOWED MEL PROCEDURE AND REACTIVATED BOTH LH AND RH T/R'S. GAINED ACCESS INTO AIRCRAFT AND STARTED BOTH ENGINES. PERFORMED THE OPERATIONAL CHECK FOR BOTH LH AND RH T/R'S. PERFORMED A SATISFACTORY OPERATIONAL CHECK. ALL WORK DONE IAW AMM 78-30-00. NO DEFECTS NOTED.
